RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 8  


$m$-Accretive extensions of a sectorial operator
Yu. M. Arlinskii, A. B. Popov
3
On the structure of self-affine convex bodies
A. S. Voynov
41
Subdominant pseudoultrametric on graphs
A. A. Dovgoshey, E. A. Petrov
51
A bound for the Schur index of irreducible representations of finite groups
D. D. Kiselev
73
On the boundary of the group of transformations leaving a measure quasi-invariant
Yu. A. Neretin
83
A necessary flexibility condition for a nondegenerate suspension in Lobachevsky 3-space
D. A. Slutskii
117
Reversibility conditions for quantum channels and their applications
M. E. Shirokov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019